Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Severe sunburn on head, forehead, fluid pocket inside corner of eyes. Taken anti-inflammatories, cold packs. Treatment?

I recently received a severe sunburn on my head and forehead . After my forehead swelled up, all the fluid went around my eyes and eyelids, and to my cheeks. The swelling is now starting to subside, but I have a pocket of fluid in the inside corner of both eyes that doesn t seem to want to go away. Any suggestions? I ve tried anti-inflammatories and cold packs.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  451
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

You are having angioedema.

It is common after any type of severe allergic reaction.

Skin around eyelids is thin and becomes puffy easily.

Continue with antihistaminics and cold packs.Add tab.allegra 180 mg if you are not taking it.

You may consider a short course of steroids.

Hope this will help you.Take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor